EconPapers    
Economics at your fingertips  
 

Implementation of Reduced Form Mechanisms: A Simple Approach and a New Characterization

Philip Reny () and Sergiu Hart ()

No 2011-013, Working Papers from Becker Friedman Institute for Research In Economics

Abstract: We provide a new characterization of implementability of reduced form mechanisms in terms of straightforward second-order stochastic dominance. In addition, we present a simple proof of Matthews’ (1984) conjecture, proved by Border (1991), on implementability.

Date: 2011
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://econresearch.uchicago.edu/sites/econresear ... les/MFI-2011-013.pdf (application/pdf)

Related works:
Journal Article: Implementation of reduced form mechanisms: a simple approach and a new characterization (2015) Downloads
Working Paper: Implementation of Reduced Form Mechanisms: A Simple Approach and a New Characterization (2011) Downloads
Working Paper: Implementation of Reduced Form Mechanisms: A Simple Approach and a New Characterization (2011) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bfi:wpaper:2011-013

Access Statistics for this paper

More papers in Working Papers from Becker Friedman Institute for Research In Economics Contact information at EDIRC.
Bibliographic data for series maintained by Toni Shears ().

 
Page updated 2019-04-20
Handle: RePEc:bfi:wpaper:2011-013